L'azione del gruppo simplettico associata ad un'estensione quadratica di campi

Research output: Contribution to journalArticlepeer-review

Abstract

Given a quadratic extension L/K of fields and a regular alternating space (V; f) of finite dimension over L, we classify K-subspaces of V which do not split into the orthogonal sum of two proper K-subspaces. This allows one to determine the orbits of the group Sp_L(V; f) in the set of K-subspaces of V.
Original languageItalian
Pages (from-to)225-228
Number of pages4
JournalBOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A
VolumeIII-A
Publication statusPublished - 2000

Cite this